# SDR ASAA2015071912505

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 27,257 hours, 8,401 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC, 500 HR, FAULT ON ENGINE NR 2.  TOP LT EGT SIGNAL, T495S4, IS OUT OF RANGE. FAULT 77-20872 ON FLIGHT LEGS: 1, 3, 5, 6, 7, 8, 10.  ACFT GROUNDED. ON DEFERRAL.
